Linear functionals and local measures
Revista colombiana de matematicas, Tome 8 (1974), pp. 15-28
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{RCM_1974__8_181612,
author = {Jairo \`Alvarez},
title = {Linear functionals and local measures},
journal = {Revista colombiana de matematicas},
pages = {15--28},
year = {1974},
volume = {8},
zbl = {0294.28004},
url = {http://geodesic.mathdoc.fr/item/RCM_1974__8_181612/}
}
Jairo Àlvarez. Linear functionals and local measures. Revista colombiana de matematicas, Tome 8 (1974), pp. 15-28. http://geodesic.mathdoc.fr/item/RCM_1974__8_181612/